# SDR VTZA97557

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3150 · Central Warning
- Part: Config Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 910 - LYH-IAD - ABORTED TAKEOFF, DUE TO TAKEOFF CONFIGURATION WARNING SOUNDED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCARFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
